MathSciNet Relay Station
MathSciNet bibliographic data
MR2126725 (2005k:14043) 14F43 (14M25)
Bressler, Paul; Lunts, Valery A. Hard Lefschetz theorem and Hodge-Riemann relations for intersection cohomology of nonrational polytopes. Indiana Univ. Math. J. 54 (2005), no. 1, 263–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement